# SDR SWAA2021061871101

- Difficulty date: May 10, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PRESSURE WEB LOCATED BS 663 AND RBL 48 AT CENTER WING BOX ; 2021-229507 / PERFORMED REPAIR ON PRESSURE WEB BTW BS663 TO BS 663+11 AND BTW RBL24 TO RBL60 IAW SRM B737-700 53-40-51-2R-2 REPAIR 2;PERFORMED REPAIR ON PRESSURE WEB BTW BS663 TO BS 663+11 AND BTW RBL24 TO RBL60 IAW SRM B737-700 53-40-51-2R-2 REPAIR 2.   MAJOR REPAIR.
